I am having a hard time sleeping as I am weaning off norco and the xanax ... My wrist and arm are hurting from the fall still I am going to physical therapy ...last night I took 2 flexaril and 1mg 1/2 of xanax and still could not sleep I am down to 5 norcos now I don't know if is the flexaril that is not letting me sleep my muscles are all hurting I have some soma is that better then flexaril also for the wd will that work better...
be very careful woth soma...they are soooo addictive and for me they do completely knock me out. keep going dont give up....as long as you are tapering off you will probably be in mild w/ds. keep us posted.
OTC things still can aid you though, I used benadryl in the form of walgreens sleepaid. Diphenhydramine - 50mg per cap (use up to 4) for a good nights sleep. Hot /earm showers before bed are good, melatonin has been successsful for a great many. You cant do too many as the body will just eliminate overage through urine, Good luck with some shut-eye!!!
Well I did sleep last night I took 2 soma's and I feel alot better today my arm is still hurting, I went to physical therapy last night they wrapped it again I tore some ligaments when I fell and some fluid came out I guess that is why it is hurting so bad.... I will not be taking anymore flexaril that stuff kept me up... I was fine with the other relaxant so cathy you said it is addictive what if I use it just to get over the muscle spasms I also have robaxin which one would be better so I don't get addicted as I do not need another pill addiction...I feel really relaxed today..I am thinking I am going down to 4/12 on the norco today I am not feeling all anxious..so that is way cool for me ..and I think I will only do 1mg of the xanax tonight and 2 muscle relaxants... I hope I am doing this the right way "PLEASE" any advice is greatly appriciated! :)
The only advise i have is, try not to worry about the sleep too much! Not easy i know, because sleep is important to our recovery. But just kow that sleep DOES come back and you don't feel insane forever!!!
If you are having trouble sleepin, then you are weaning or tapering too much. A proper taper, you should be slightly uncomfortable, but not in too bad of w.d. Just be careful, take your time...I am sure it will work out. And definitely try something OTC to help with sleep....good luck..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.